# SDR CALA2016092200672

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 14,031 hours, 4,788 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHTS IN CENTER SECTION OF CABIN FLICKERING. NEAR EMERGENCY EXIT. LED SEGMENTS OVER SEATS 15ABC AND 14 DEF ARE INOPERATIVE. THE REST OF EACH LIGHT BAR LED SEGMENTS ARE ON. OPS SEVERAL TIMES CABIN LIGHTS COULD NOT DUPLICATE PROBLEM.
